RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 4, Pages 543–549 (Mi mz8511)  

This article is cited in 1 scientific paper (total in 1 paper)

A Note on Null Subspaces of Odd Polynomials

T. Yu. Kulikova

Publishing House "Nauka"

Abstract: We obtain a generalization of the Aron–Hájek theorem about the null subspaces of homogeneous odd polynomials (in several variables) to the case of arbitrary odd polynomials.

Keywords: homogeneous polynomials, linear subspace, polynomial of odd degree, Gram matrix, ordered partition of a set

DOI: https://doi.org/10.4213/mzm8511

Full text: PDF file (454 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:4, 510–515

Bibliographic databases:

UDC: 517.5
Received: 02.04.2009

Citation: T. Yu. Kulikova, “A Note on Null Subspaces of Odd Polynomials”, Mat. Zametki, 86:4 (2009), 543–549; Math. Notes, 86:4 (2009), 510–515

Citation in format AMSBIB
\Bibitem{Kul09}
\by T.~Yu.~Kulikova
\paper A Note on Null Subspaces of Odd Polynomials
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 4
\pages 543--549
\mathnet{http://mi.mathnet.ru/mz8511}
\crossref{https://doi.org/10.4213/mzm8511}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2591346}
\zmath{https://zbmath.org/?q=an:05656355}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 4
\pages 510--515
\crossref{https://doi.org/10.1134/S0001434609090272}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271950700027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76249120275}


Linking options:
  • http://mi.mathnet.ru/eng/mz8511
  • https://doi.org/10.4213/mzm8511
  • http://mi.mathnet.ru/eng/mz/v86/i4/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Yu. Kulikova, “On the Quantitative Sharpening of a Theorem of Birch”, Math. Notes, 88:6 (2010), 855–859  mathnet  crossref  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:306
    Full text:70
    References:41
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019